# SDR 2023F00078

- Difficulty date: January 1, 2023
- Submitted: March 11, 2023
- Operation: General aviation
- Aircraft: N533VL
- Make and model: Airbus A320-271N
- Aircraft serial: 07862
- Engine: Iae PW1127GJM
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Defective
- Location: Zone 600
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM WARNING ENG 1 BOWED ROTOR DISPLAYED DURING FLIGHT PH 02,  APU INOPERATIVO
